# SDR CA061110003

- Difficulty date: November 9, 2006
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 13,512 hours
- Engine: Lyc O320E3D
- Propeller: Snsnch 74DM
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Shroud
- Part number: 7961502
- Condition: Overheated
- Location: Cabin
- Part time: 13,564 hours
- Component: Duct Assy, Piper, 7961502
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) PART FOUND DEFORMED ABD DISCOLORED AND HEAT BLISTERS. (TC NR 20061110003)
